MathSciNet Relay Station
MathSciNet bibliographic data
MR715426 35Q20 (58F07)
Ablowitz, M. J.; Bar Yaacov, D.; Fokas, A. S. On the inverse scattering transform for the Kadomtsev-Petviashvili equation. Stud. Appl. Math. 69 (1983), no. 2, 135–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement